# SDR C2XA08TY051

- Difficulty date: May 18, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 1,558 hours, 8,201 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WENT OFF ON SHORT FINAL AND WENT AWAY AFTER LANDING/IDLE SET.  FOUND ENGINE NR 1 ZERO BEARING SEAL LEAKING.  AIRCRAFT STILL IN MAINTENANCE.
